advertisement
Question
Posted by: C | 2004/11/01

Psychotic?

Dear Cybershrink
I can feel things watching me. Grey things that don't want to go away. It feels as if they are going to touch me. I try to convince me that there is nothing. It can't be real, but the feeling still doesn't want to go away. Am I becoming psychotic? I'm taking Risperdal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hello C,
From what you say, this could indeed be the beginnings of a psychotic episode. I know that the feeling you have is sincere and realistic, but you know that it "can't be real", which shows that you're still this side of psychotic. As you're on Risperdal, the best would be to call your shrink / doctor for advice, as maybe it'd be wise both to see him / her and to raise the dose of Risperdal a little.
Let us know how this goes, and fel free to keep in contact with us here.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement